# SDR AT0000422

- Difficulty date: September 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND EMERGENCY PATH LIGHT STRIP MISSING AT ROW 10.  REMOVED AND REPLACED EMERGENCY PATH LIGHT STRIP AND ASSEMBLY IAW MM 33-21-27.
